U.S. doctors online nowAsk doctors free
GA
A 54-year-old male asked about a 54-year-old male:

What are the short- long-term effects of taking klonopin, doxepin, wellbutrion, seroquel, (quetiapine) armour thyroid, pravastatin, xanex, alcohol, marijuana?

2 doctor answers3 doctors weighed in
Dr. Jeffrey Gould
29 years experience
Confusion: Mental status changes can take place. Be sure to generate a list of all meds and herbals and street drugs to distribute to all of your physicians to make sure that no medication dosing takes place without all informed.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Melissa Conner
Psychiatry 30 years experience
Mental Status Change: Taking multiple meds of any kind, especially psycho acting ones, may cause confusion in the short term. Specifically, benzo's like Klonopin or xanax (alprazolam) may cause sedation or addiction. Antipsychotics like seroquel may cause sedation or movement problems. Doxepin and alcohol can be sedating. And marijuana, depending on where you live is an illicit subst and can cause paranoia or psychosis.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
Klonopin 4mg seroquel (quetiapine) 100 mg will i overdose?
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
Tell me the difference between sinequan and seroquel (quetiapine)?
1 doctor answer6 doctors weighed in
A 40-year-old member asked:
Could you take benedryl with klonopin and seroquel (quetiapine)?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
Is seroquel (quetiapine) or klonopin more likely to contribute to increased hunger?
1 doctor answer1 doctor weighed in
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.